Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taking antibiotics for abscess on chin and staph infection, swollen lymph nodes in neck and ears, lump

Hi I have been on antibiotics for 5 days for an abscess on my chin and staph infection but today it swelled up again and the lymph nodes in my neck are swollen and lymph nodes behind my ears are swollen with red streaks from the abscess a huge red painful lump I'm still on antibiotics but it's gotten worse what do I do?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. As the antibiotic you are using is not working on the abscess that means the bacteria is resistant to that. I advice to send pus for culture and in between you mus take higher antibiotics like amoxiclav. As it is the prescription drug you need to consult your doctor for this. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor